# SDR UALA2011101405582

- Difficulty date: October 13, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 32,573 hours, 14,307 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 89
- Condition: Faulty
- Location: 1st Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O CANNOT HEAR ON HEADSET.  REPLACED F/O MINITEL AND AMU.  CHECKED GOOD.
